A PROOF OF TAUBERIAN THEOREM FOR CESARO SUMMABILITY METHOD

Full Article - PDF

Published: 2015-10-15

Page: 272-276


BIDU BHUSAN JENA

Department of Mathematics, VSS University of Technology, Burla - 768018, India

SUSANTA KUMAR PAIKRAY *

Department of Mathematics, VSS University of Technology, Burla - 768018, India

UMAKANTA MISRA

Department of Mathematics, National Institute of Science and Technology Pallur Hills, Golanthara - 761008, India

*Author to whom correspondence should be addressed.


Abstract

In this paper an alternative proof of the generalized Littlewood Tauberian theorem for the Cesaro summability has been introduced.

Keywords: Cesaro summability, slow oscillation, tauberian condition, tauberian theorem


How to Cite

JENA, B. B., PAIKRAY, S. K., & MISRA, U. (2015). A PROOF OF TAUBERIAN THEOREM FOR CESARO SUMMABILITY METHOD. Asian Journal of Mathematics and Computer Research, 8(3), 272–276. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/542

Downloads

Download data is not yet available.